# SDR UPS00832811

- Difficulty date: May 20, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 69,919 hours, 46,983 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: 5769699
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING LOWER INTERNAL DOUBLER IS CRACKED AT XFS 250.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW 5769699 AND SRM 51-1- 21.
